# SDR SWAA2022021127159

- Difficulty date: April 30, 2018
- Submitted: February 11, 2022
- Operation: Air carrier
- Aircraft: N282WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32534
- Aircraft time: 38,210 hours, 22,372 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Retainer
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H HORIZONTAL STAB UPPER AFT SLIDING SEAL RETAINER IS CRACKED FROM WEAR FROM SLIDING SEAL. / REMOVED AND REPLACED SLIDING SEAL RETAINER PER SRM 51-40-02.
